Skip to Main Content
Sams Club
Sams Club
Customer ratings & reviews for
Advil Dual Action Pain Reliever Caplet, 250 mg Acetaminophen and 125 mg Ibuprofen (216 ct.)
4.7 out of 5 stars
stars4,142 ratings4,080 reviews
  1. 5 stars80% (3,305)
  2. 4 stars16% (643)
  3. 3 stars4% (149)
  4. 2 stars1% (27)
  5. 1 star0% (18)
Write a review

Customer photos

  • +2446 images
Sort by |
Showing 1,021-1,030 of 4,080 reviews
Nov 9, 2020
nicoleg26
5 out of 5 stars review

Amazing!

[This review was collected as part of a promotion.] I have been looking for an over the counter product like this for some time! I have frequent lower back pain and would need to take multiple doses of medications to relieve the pain. I love that this is just a single dose and it helps tremendously!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 15, 2020
kerriganc1
5 out of 5 stars review

works like a charm!

[This review was collected as part of a promotion.] This stuff works quickly! I use it mostly for headaches and muscle aches. There are two medicines in it and I think thats what helps so much for it to work quickly. I got to try if free through influenster but I know Ill get it again.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 27, 2020
amirareviewsthings
4 out of 5 stars review

Menstrual Cycle Saver

[This review was collected as part of a promotion.] This is great for menstrual cramps and the symptoms that come with it (backache, headaches, ect.) Its fast acting and long lasting so that it can get you though your work day and back home. Advil has always been a staple for me and this one is no different.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Dec 4, 2023
Anonymous
5 out of 5 stars review

Amazing

[This review was collected as part of a promotion.] Advil Dual Action has revolutionized my personal healthcare regimen. As someone who frequently grapples with headaches and muscle aches, I have found this product to be exceptionally effective. The dual-action formula, combining ibuprofen and acetaminophen, delivers rapid and efficient pain relief. Its versatility in reducing fever adds to its value as a staple in my medicine cabinet. What sets Advil Dual Action apart is its long-lasting impact. A single dose provides relief for up to 8 hours, surpassing the duration of other over-the-counter pain relievers I've experimented with. This translates to fewer doses and minimal disruption to my daily routine. However, as with any medication, using it responsibly and adhering to the recommended dosage is crucial to mitigate potential side effects. In summary, Advil Dual Action is a trustworthy and effective option for managing pain and fever, and I wholeheartedly endorse it.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Jun 23, 2024
cynthiaag
5 out of 5 stars review

Nothing new here

[This review was collected as part of a promotion.] I think this is a staple brand that people love and know there not much to complain about it does what it's supposed to do the reason I don't usually purchase is because there are some medications that you cannot mix with this and for safety I go with “safer” pain relief medications.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Nov 7, 2020
crystalgeee4
5 out of 5 stars review

I've always loved this!!

[This review was collected as part of a promotion.] I think this is a great idea for them and their companies. I have been mixing the two for years after dentist appointments because I don't like heavy painkillers and this felt safer to me. the ibuprofen acetaminophen trick is a charm and I think this is so very convient! thank you influenster and Advil!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 16, 2023
madeleinet8
5 out of 5 stars review

Effective

[This review was collected as part of a promotion.] I love the small tubes of Advil because they can be carried on the go. The addition of Tylenol is also effective because it can work differently and may cover some of the headache or back pain that I experience on top of the Advil itself. I've taken these multiple times for afternoon headaches and have had good results!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 23, 2020
digiacomoa
5 out of 5 stars review

advil dual action

[This review was collected as part of a promotion.] I'm not sure how much there is to say about this product: I had a headache from driving, took some Advil and it went away. This product wins it's full five stars because it did exactly what it was supposed to do -- solved the headache. I'd buy it again.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 29, 2020
kaylag1357
5 out of 5 stars review

Advil

[This review was collected as part of a promotion.] I love dual action Advil. It kicks in quickly and works efficiently. I like that it contains acetaminophen because it works effectively for my body so I would recommend this product. I would buy again.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 11, 2020
meredithk4
5 out of 5 stars review

nice product

[This review was collected as part of a promotion.] this product actually worked quite well. I've used it a few times for body achea/pains and simple headaches and was able to achieve relief fairly quickly each time. no upset stomach. I like that this is a combo of ubiprofen and tylenol, would be really great for fever management

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786